MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 50MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 50MM; HIP COMPONENT
Model Number 38AM5035
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to metal on metal complications of his left hip.

Brand Name
CONSERVE A-CLASS BFH HEAD LONG NECK 50MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10268140
Report Number3010536692-2020-00480
Device Sequence Number3399449
Product Code KWA
UDI-Device IdentifierM68438AM50351
UDI-PublicM68438AM50351
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM5035
Device Catalogue Number38AM5035
Device Lot Number019778610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/21/2020
Initial Date Received by Manufacturer 06/21/2020
Supplement Date Received by Manufacturer06/21/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date07/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;